I've been taking Tramadol for 5 yrs now and want to quit taking it, is there anything I can take to ease the withdrawal symptoms? When I try not taking it I feel tired and keep yawning with cold sweats, anxious, and irritable :(
You can get the help of the prescribing physician. Don't have one? Then the reduction in dose has to be gradual, like down by 5mg every 7-10 days over several weeks. Even at that you may still need medical help when you get down to the final 5mgs. Trying it any faster is a guarantee for unpleasantness, and I know without a Dr it's going to be hard to reduce by 5mgs. Hope this helps.
Stopping tramadol suddenly can cause seizures. Please do not do this. I will give you a link to read about his below. Please enlist the help of your doctor or use a tapering plan. If you are on an extended release type, do not cut them & take half either. If you are on the instant release, you must cut your dose slowly over time to avoid the withdrawals & especially the chance of seizures. This med is very addictive, & has snri qualities to it. Please read the following information about it... Mary
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 2 answers
Posted 1 Dec 2010 • 4 answers
Posted 19 Jun 2011 • 2 answers
Posted 20 Jan 2017 • 1 answer
Posted 21 Oct 2017 • 0 answers